# SDR AALA202404102305

- Difficulty date: April 7, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N346PR
- Make and model: Boeing 737823
- Aircraft serial: 31273
- Aircraft time: 18,331 hours, 7,909 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 230 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EXTERNAL POWER DOOR CUTOUT LOWER FLANGE AND BACKING DOUBLER CRACKED AT BS 230, S23R. REPAIRED PER SRM 53-10-15-1A PROCEDURE 4 AND SRM 53-10-15-2R-4.
